I'm going to go with the general consensus here and say you need to find a new GI!!!!!
First of all as you know prednisone can be extremely dangerous to stay on for that long... After being off and on every few months for 5 years, I developed the beginnings of osteoporosis at age 19, I now have to wear glasses all the time, and I have arthritis. I also had lots of troubles with my potassium and sodium levels on it as well. You should get off of it as soon as possible.
Secondly, it's dangerous to take drugs like oxycontin with Immodium because it can slow down your bowels so much that you develop a condition called Toxic Megacolon, which we are susceptible as it is with having UC. It doesn't sound like your GI really understands what he's doing and he's really putting you at risk.
I would definitely push for the Remicade as well, I was having TERRIBLE bone/joint pain but after my first infusion it went away completely and hasn't come back since